Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 821737, 7 pages
http://dx.doi.org/10.1155/2013/821737
Research Article

Approximation Analysis for a Common Fixed Point of Finite Family of Mappings Which Are Asymptotically -Strict Pseudocontractive in the Intermediate Sense

1Department of Mathematics, University of Botswana, Private Bag 00704, Gaborone, Botswana
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 16 February 2013; Accepted 18 April 2013

Academic Editor: Luigi Muglia

Copyright © 2013 H. Zegeye and N. Shahzad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Zegeye and N. Shahzad, “Approximation Analysis for a Common Fixed Point of Finite Family of Mappings Which Are Asymptotically -Strict Pseudocontractive in the Intermediate Sense,” Journal of Applied Mathematics, vol. 2013, Article ID 821737, 7 pages, 2013. https://doi.org/10.1155/2013/821737.